# SDR UALA2012091905309

- Difficulty date: September 17, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,228 hours, 22,594 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Not Seated
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUNNING FUEL LEAK AT RIGHT WING TANK OUTBOARD LOWER PRESSURE RELIEF PLATE.  LEAK IS JUST OUTBOARD OF SURGE TANK SUMP DRAIN.  SUSPECT PLATE NEEDS PACKING REPLACED.  REMOVED PRESSURE RELIEF SURGE TANK ACCESS DOOR 643AB - RESEATED SEAL, NO LEAK NOTED.
